# SDR WX0A2023041031751

- Difficulty date: April 9, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N262NV
- Make and model: Airbus A320-214
- Aircraft serial: 4122
- Aircraft time: 32,762 hours, 21,508 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 890895
- Condition: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AFT EPSU BATTERY FAIL / REMOVED AND REPLACED AFT EPSU BATTERY IAW AMM 33-51-38-400-002-A. PERFORMED OPS CHECK, NO DEFECTS NOTED"
